Copyright 2009 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2009
Error in Text. In the Letters: Research Letters article titled “Atypical Infectious Nodular Scleritis” by Kesen et al, published in the August 2009 issue of the Archives (2009;127:1079-1080), an error occurred in lines 12 through 16 of the third paragraph on page 1079. The text should have read, “Despite 3 months of tuberculosis therapy and treatment with oral prednisone, new nodules developed (Figure 1 A). Because the infectious disease service was convinced that the scleritis did not represent infection with tuberculosis, treatment with cyclophosphamide (150 mg/d) was started but was discontinued after 10 days because of worsened scleritis.” This article was corrected online for typographical errors on August 10, 2009.
Error in Text in: Atypical Infectious Nodular Scleritis. Arch Ophthalmol. 2009;127(10):1313. doi:10.1001/archophthalmol.2009.266